# SDR IU6R080304001

- Difficulty date: March 4, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Doug MD-88
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 0711346100
- Part serial: 1473
- Condition: Leaking
- Location: Valve Assy
- Component: Valve Assy
- Component part number: 0711346003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIN HOLE LEAK ON THE SIDE OF THE PRESSURE PORT.
